# SDR USAASA02002

- Difficulty date: January 3, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE EMERGENCY LIGHT SYSTEM TEST SHOWS FAULTS ON THE PROGRAMMING AND TEST PANEL.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES.  (M)
